Amyloban 3399 (Lion's Mane) discussion


#249

Isn’t improved energy a counter balance to your negative symptoms? Fatigue was a huge issue of mine


#250

No more than having espresso shots is. It just gives me an uncomfortable wired feeling. I wouldn’t describe it as energy.


#251

@everhopeful I’ve found the wired feeling goes away over time


#252

Um… Our local zoo is missing a lion. And I have an alibi.

Werd.

:angel:


#253

Ok. I’ve thrown all my lion’s mane products including amyloban 3399 in the bin. So best of luck to everyone else. Maybe it just doesn’t go well with abilify. But it was just a bad trip for me.

You win some and you lose some…


#254

@naturallycured @everhopeful @MrSquirrel @Moonwalker
Could you guys tell me what the expiration date is on the amyloban 3399 you purchased? How much time would I get since getting the product delivered and having to consume it? Thanks in advance


#255

Jan 2020 if you get it from www.iherb.com


#256

Mine was 2020 I think. Have cat asleep on my shoulders so that’s all you’re getting for now.


#257

Expiration 4/2021
Got 2 bottles and both are that date


#258

I would have taken 2 amyloban till they ran out, you said that didn’t make you feel bad. The action of NGF should help you over time even on a low dose.


#259

The mushroom is calling the shots now boys.


#260

Amyliban 3399 made me feel bad. I was just waiting for the effects to wear off for 90% of the day while taking it.


#261

This is why I said what I did


#262

This is how I felt eventially on 2 pills.


#263

I am hesitant to try any supplements but it’s still interesting to read about it


#264

Just took my 2nd dose of the day


#265

I’m annoyed, so excited to try this and my package hasn’t arrived. I was supposed to get it yesterday and now it’s delayed until…:woman_shrugging:


#266

He’ll if you were going to throw it out I would have paid you shipping for it. I can’t afford to get mine next month.


#267

Still taking it and still doing well.


#268

I reduced my dosage to 1 gram due to itching. It raises histamine levels, which is why it can cause an anxious reaction in some people.

I don’t get anxious on it but I do get itchy at night. It was less pronounced yesterday when I reduced my dosage.